# SDR 95FDEA00104

- Difficulty date: January 29, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N205FE
- Make and model: Boeing 727-2S2F
- Aircraft serial: 22927
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: BAC1506855
- Condition: Cracked
- Location: Bs 760
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HFECI OF FASTENER HOLES AT BS 760  LBL 70.5  SHOW CORROSION THROUGHOUT ALL SIX HOLES.  TOP FWD HOLE IS CRACKED IN RIB CHORD, AND BOTTOM HOLE HAS A CRACK IN THE RIB CHORD.  REPAIRED FASTENER HOLES AT BS 760 LBL 70.5 PER FEDEX EA 7-5710-23684.
